Alert archive / Nebraska / Tornado Warnings in 2019
Tornado Warning 4, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 21, 2019, 7:10 PM CDT for Pawnee County, Richardson County, Nebraska. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2019, 7:10 PM CDT (00:10 UTC)
- Expired
- May 21, 2019, 7:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Pawnee County, NE, Richardson County, NE
The radar
The Topeka radar (KTWX), 128 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 7:42 PM CDT | TORNADO | 1 Ssw Dawson, NE | TORNADO JUST TOUCHED DOWN AGAIN SOUTH OF DAWSON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 6:53 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 0.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 808 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1090 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted.
046
WFUS53 KOAX 220010
TOROAX
NEC133-147-220045-
/O.NEW.KOAX.TO.W.0004.190522T0010Z-190522T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
710 PM CDT Tue May 21 2019
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Southwestern Richardson County in southeastern Nebraska...
Eastern Pawnee County in southeastern Nebraska...
* Until 745 PM CDT.
* At 707 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Axtell, or 9 miles northwest of Seneca, moving
northeast at 45 mph. A second severe thunderstorm capable of
producing a tornado was located 2 miles east of Seneca, also
moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Pawnee City around 730 PM CDT.
Table Rock around 735 PM CDT.
Humboldt around 740 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Dawson, The Highway 75 And 8 Junction, Camp Cornhusker and Du Bois.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4024 9617 4019 9569 4000 9583 4000 9625
TIME...MOT...LOC 0007Z 206DEG 38KT 3989 9622
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BLB6 follow-up statements
011
WWUS53 KOAX 220016
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
716 PM CDT Tue May 21 2019
NEC133-147-220045-
/O.CON.KOAX.TO.W.0004.000000T0000Z-190522T0045Z/
Richardson NE-Pawnee NE-
716 PM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN RICHARDSON AND EASTERN PAWNEE COUNTIES...
At 715 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Oneida, or 7 miles northeast of Seneca, moving
northeast at 45 mph. A second severe thunderstorm capable of
producing a tornado was located 10 miles southwest of Du Bois, also
moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Weather spotters reported a funnel cloud near Oneida Kansas.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Humboldt around 735 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Dawson, The Highway 75 And 8 Junction, Camp Cornhusker and Du Bois.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4024 9617 4019 9569 4000 9583 4000 9625
TIME...MOT...LOC 0015Z 207DEG 40KT 3991 9596
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BLB485
WWUS53 KOAX 220020
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
720 PM CDT Tue May 21 2019
NEC133-147-220045-
/O.CON.KOAX.TO.W.0004.000000T0000Z-190522T0045Z/
Richardson NE-Pawnee NE-
720 PM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN RICHARDSON AND EASTERN PAWNEE COUNTIES...
At 718 PM CDT, a confirmed tornado was located over Bern, or 7 miles
west of Sabetha, moving northeast at 45 mph. A second severe
thunderstorm capable of producing a tornado was located 6 miles
southwest of Du Bois, also moving northeast at 45 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Weather spotters confirmed tornado crossing US Highway 36
approximately 5 miles northeast of Seneca Kansas.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Humboldt and Dawson around 735 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Dawson, The Highway 75 And 8 Junction, Camp Cornhusker and Du Bois.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4024 9617 4019 9569 4000 9583 4000 9625
TIME...MOT...LOC 0018Z 207DEG 40KT 3993 9594
TORNADO...OBSERVED
HAIL...1.00IN
$$
BLB293
WWUS53 KOAX 220025
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
725 PM CDT Tue May 21 2019
NEC133-147-220045-
/O.CON.KOAX.TO.W.0004.000000T0000Z-190522T0045Z/
Richardson NE-Pawnee NE-
725 PM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN RICHARDSON AND SOUTHEASTERN PAWNEE COUNTIES...
At 724 PM CDT, a confirmed tornado was located near Bern, or 7 miles
northwest of Sabetha, moving northeast at 45 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Weather spotters confirmed tornado north of Oneida.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Humboldt around 740 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Dawson, The Highway 75 And 8 Junction, Camp Cornhusker and Du Bois.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4019 9569 4000 9583 4000 9615 4023 9604
TIME...MOT...LOC 0024Z 207DEG 38KT 3997 9591
TORNADO...OBSERVED
HAIL...1.00IN
$$
BLB418
WWUS53 KOAX 220027
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
727 PM CDT Tue May 21 2019
NEC133-147-220045-
/O.CON.KOAX.TO.W.0004.000000T0000Z-190522T0045Z/
Richardson NE-Pawnee NE-
727 PM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN RICHARDSON AND SOUTHEASTERN PAWNEE COUNTIES...
At 727 PM CDT, a confirmed large and extremely dangerous tornado was
located near Bern, or 8 miles northwest of Sabetha, moving northeast
at 45 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters and emergency management confirmed a large
tornado located east of Bern.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Humboldt around 740 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Dawson, The Highway 75 And 8 Junction, Camp Cornhusker and Du Bois.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4019 9569 4000 9583 4000 9611 4023 9604
TIME...MOT...LOC 0027Z 207DEG 38KT 4000 9590
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.00IN
$$
BLB748
WWUS53 KOAX 220032
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
732 PM CDT Tue May 21 2019
NEC133-147-220045-
/O.CON.KOAX.TO.W.0004.000000T0000Z-190522T0045Z/
Richardson NE-Pawnee NE-
732 PM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN RICHARDSON AND SOUTHEASTERN PAWNEE COUNTIES...
At 731 PM CDT, a confirmed large and extremely dangerous tornado was
located 5 miles northeast of Bern, or 9 miles northwest of Sabetha,
moving northeast at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters and emergency management confirmed
a large tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Dawson around 740 PM CDT.
Humboldt around 745 PM CDT.
Other locations impacted by this tornadic thunderstorm include
The Highway 75 And 8 Junction, Camp Cornhusker and Du Bois.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4019 9569 4000 9583 4000 9607 4023 9601
TIME...MOT...LOC 0031Z 202DEG 27KT 4002 9589
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.00IN
$$
BLB833
WWUS53 KOAX 220036
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
736 PM CDT Tue May 21 2019
NEC133-220044-
/O.CAN.KOAX.TO.W.0004.000000T0000Z-190522T0045Z/
Pawnee NE-
736 PM CDT Tue May 21 2019
...THE TORNADO WARNING FOR SOUTHEASTERN PAWNEE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Nebraska.
LAT...LON 4002 9601 4022 9601 4022 9592 4019 9569
4000 9583
TIME...MOT...LOC 0034Z 203DEG 28KT 4005 9587
$$
NEC147-220045-
/O.CON.KOAX.TO.W.0004.000000T0000Z-190522T0045Z/
Richardson NE-
736 PM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN RICHARDSON COUNTY...
At 734 PM CDT, a confirmed tornado was located 8 miles northeast of
Bern, or 11 miles north of Sabetha, moving northeast at 35 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Weather spotters confirmed tornado caused damage in
northern Nemaha county Kansas and has now moved into
Nebraska.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Humboldt and Dawson around 745 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Dawson, Camp Cornhusker and The Highway 75 And 8 Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4002 9601 4022 9601 4022 9592 4019 9569
4000 9583
TIME...MOT...LOC 0034Z 203DEG 28KT 4005 9587
TORNADO...OBSERVED
HAIL...1.00IN
$$
BLBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 21, 3:55 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, May 21, 3:55 PM CDT, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 355 PM CDT Tue May 21 2019 .SHORT TERM...(Tonight through Friday) Issued at 350 PM CDT Tue May 21 2019 WV imagery this afternoon showing a longwave trough with embedded circulations...one currently lifting into SW KS and the other centered over the Pacific NW. Surface reflection of the former was centered over SW KS. Meanwhile 88D mosaic was showing a large area of precip over WRN SD/NE panhandle/NW KS with another area over MO streaming northward into IA. For tonight, precip will be gradually diminishing from south to north overnight as the upper low lifts out of western KS this evening and into the Dakotas by early Wednesday morning. CAMs do suggest a few cells lifting out of KS into the southern CWA this evening, but given excessive cloud cover/nil diurnal heating, chances are very low any will turn severe. On Wednesday, dry and warmer in part to southwest winds and increased mixing by afternoon. Wednesday night models prog low level baroclinic zone setting up from northern MO into central KS with precip developing along the boundary. The boundary/precip activity is progged to slowly lift northward and expand across the CWA on Thursday. Both the NAM and GFS suggest environmental moisture content will be high with PW approaching 2 inches by Thursday night. Given strong differential divergence coupled with stout 315K isentropic upglide and favorable precip efficiency/deep warm cloud layer, conditions will be quite favorable for an excessive rainfall event. Dry then the majority of the CWA on Friday. Portions of southwest IA and southwest NE though may see some lingering activity mainly in the morning hours. A gradual warming trend on tap the next few days. Expect highs in the mid/upper 60s on Wednesday with mid 60s/low 70s Thursday. On Friday, highs will top out in the mid/upper 70s. .LONG TERM...(Friday night through Tuesday) Issued at 350 PM CDT Tue May 21 2019 GFS and ECM in agreement precip chances continue through the weekend into early next week. Flow aloft turns near zonal keeping a surface boundary meandering through and close to the CWA and the focus for additional rainfall accumulation. Warm conditions continue with highs on Thursday in the mid/upper 80s and mid 80s on Friday. Cooling trend takes place over the weekend with mid/upper 70s on Saturday and mid 60s/low 70s Sunday. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1226 PM CDT Tue May 21 2019 A more continuous band of rain is rapidly lifting north through the area as of early afternoon with widely scattered showers present farther south across southeast NE. We expect prevailing rain showers at KOFK this afternoon with more of a "vicinity shower" situation at KOMA and KLNK. By late afternoon into this evening, the potential for thunderstorms will increase at all TAF sites. The precipitation should diminish from south to north across the area later this evening into the overnight hours. With respect to clouds, observations indicate widespread IFR ceilings with a few pockets of MVFR criteria. In general, we expect prevailing IFR conditions into early evening with gradually lifting ceilings from south to north thereafter. Winds will remain strong from the east this afternoon before gradually switching to southeast by evening. LLWS will be an issue later this afternoon into evening, especially at KOFK and KOMA. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...Flash Flood Watch until 7 PM CDT this evening for NEZ088>093. IA...None. && SHORT TERM...DEE LONG TERM...DEE AVIATION...Mead
Hazardous weather outlook, May 21, 4:34 PM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 434 PM CDT Tue May 21 2019 IAZ079-090-NEZ067-068-221145- Mills-Fremont-Cass-Otoe- 434 PM CDT Tue May 21 2019 This Hazardous Weather Outlook is for portions of southwest Iowa and southeast Nebraska. .DAY ONE...Tonight and Wednesday Showers and thunderstorms will gradually diminish through the evening hours. A few strong to severe storms are possible along and south of I-80. Large hail and damaging winds are the primary threats. A flash flood watch remains in effect until early evening for parts of southeast Nebraska due to wet soils and additional rain possible. Minor flooding will continue along the Missouri River from around Plattsmouth downstream past Rulo. .DAYS TWO THROUGH SEVEN...Wednesday night through Tuesday More thunderstorms are possible through this holiday weekend and into early next week. Minor river flooding will continue along the Missouri River from around Plattsmouth downstream past Brownville. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through Wednesday. IAZ043-055-056-069-080-091-NEZ011-012-015>018-030>034-042>045- 050>053-065-066-078-221145- Monona-Harrison-Shelby-Pottawattamie-Montgomery-Page-Knox-Cedar- Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt- Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy- Seward-Lancaster-Saline- 434 PM CDT Tue May 21 2019 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Wednesday Showers and thunderstorms will gradually diminish through the evening hours. A few strong to severe storms are possible along and south of I-80. Large hail and damaging winds are the primary threats. .DAYS TWO THROUGH SEVEN...Wednesday night through Tuesday More thunderstorms are possible through this holiday weekend and into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through Wednesday. NEZ088>090-092-221145- Jefferson-Gage-Johnson-Pawnee- 434 PM CDT Tue May 21 2019 This Hazardous Weather Outlook is for portions of southeast Nebraska. .DAY ONE...Tonight and Wednesday Showers and thunderstorms will gradually diminish through the evening hours. A few strong to severe storms are possible along and south of I-80. Large hail and damaging winds are the primary threats. .DAYS TWO THROUGH SEVEN...Wednesday night through Tuesday More thunderstorms are possible through this holiday weekend and into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through Wednesday. NEZ091-093-221145- Nemaha-Richardson- 434 PM CDT Tue May 21 2019 This Hazardous Weather Outlook is for portions of southeast Nebraska. .DAY ONE...Tonight and Wednesday Showers and thunderstorms will gradually diminish through the evening hours. A few strong to severe storms are possible along and south of I-80. Large hail and damaging winds are the primary threats. A flash flood watch remains in effect until early evening for parts of southeast Nebraska due to wet soils and additional rainfall. Minor flooding will continue along the Missouri River from around Plattsmouth downstream past Rulo. .DAYS TWO THROUGH SEVEN...Wednesday night through Tuesday More thunderstorms are possible through this holiday weekend and into early next week. Minor river flooding will continue along the Missouri River from around Plattsmouth downstream past Brownville. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through Wednesday.
In the hours before
Special weather statement, May 21, 6:35 PM CDT, 35 minutes before
Special Weather Statement National Weather Service Omaha/Valley Nebraska 635 PM CDT Tue May 21 2019 NEZ088>090-092-220015- Jefferson NE-Gage NE-Pawnee NE-Johnson NE- 635 PM CDT Tue May 21 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON... JEFFERSON...PAWNEE AND GAGE COUNTIES UNTIL 715 PM CDT... At 634 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 8 miles north of Morrowville to near Summerfield. Movement was north at 35 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Beatrice, Fairbury, Wymore, Plymouth, Blue Springs, Odell, Diller, Daykin, Endicott, Filley, Jansen, Barneston, Burchard, Liberty, Steinauer, Reynolds, Lewiston, Steele City, Virginia and Harbine. LAT...LON 4001 9737 4035 9736 4032 9618 4000 9618 TIME...MOT...LOC 2334Z 195DEG 31KT 3996 9720 3996 9641 Dergan
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:39 PM CDT | Tornado Warning | OAX | Nemaha, Richardson | 36 min |
| May 21, 8:00 PM CDT | Tornado Warning | OAX | Nemaha, Richardson | 30 min |
| May 22, 11:01 AM CDT | River Flood Warning | OAX | Knox | 11 hr |
Nearby
Tornado Warnings in Nebraska, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.